# SDR CA030813003

- Difficulty date: August 10, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 62,929 hours, 28,260 cycles
- Engine: Pwa JT8D15A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 652661433
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO I/B T/E FLAPS WOULD NOT EXTEND IN NORMAL OR MANUAL MODE. POST LANDING INSPECTION DETERMINED NR 4 FLAP TRANSMISSION (I/B, I/B) WAS UNSERVICEABLE. THE UNIT WAS REPLACED THE FLAP SYSTEM RIG CHECKED AND FUNCTION TESTED. AIRCRAFT RETURNED TO SERVICE.
